# SDR USAA2010082391749

- Difficulty date: July 16, 2006
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430129
- Part serial: 1549
- Condition: Delaminated
- Location: Lt Wing
- Part time: 27,107 hours, 20,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - DELAMINATION ON LEFT WING INBOARD FOREFLAP 7 INCHES FROM LEADING EDGE & 46.5 INCHES INBOARD END BETWEEN WBL 110 TO WBL 126.  REPAIRED LEFT WING INBOARD FOREFLAP 7 INCHES FROM LEADING EDGE & 46.5 INCHES INBOARD END BETWEEN WBL 110 TO WBL 126 IAW B737 SRM 51-70-10.
